Publication:
Kink decay in a parametrically driven Ø4 chain

Loading...
Thumbnail Image
Identifiers
ISSN: 1050-2947 (print version)
ISSN: 1094-1622 (online version)
Publication date
1992-01-15
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
American Physical Society
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
We consider the parametrically driven discrete Ø4 model with loss. Using an analytical approach and direct numerical simulations, which turn out to be in excellent agreement, we demonstrate that there is a range of driving parameters such that kinks cannot exist in the system. This effed may be understood with the help of an averaged external potential energy of the system, which has no double-well structure in this region.
Description
Keywords
Bibliographic citation
Physical Review A, vol. 45, n. 2, 15 january 1992. Pp. 1207-1212